About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 678154, 6 pages
http://dx.doi.org/10.1155/2013/678154
Research Article

Positive Definiteness of High-Order Subdifferential and High-Order Optimality Conditions in Vector Optimization Problems

1Department of Mathematics, Yunnan University, Kunming, Yunnan 650091, China
2School of Science, Kunming University of Science and Technology, Kunming, Yunnan 650500, China

Received 15 October 2012; Accepted 26 December 2012

Academic Editor: Gue Lee

Copyright © 2013 He Qinghai and Zhang Binbin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

He Qinghai and Zhang Binbin, “Positive Definiteness of High-Order Subdifferential and High-Order Optimality Conditions in Vector Optimization Problems,” Abstract and Applied Analysis, vol. 2013, Article ID 678154, 6 pages, 2013. doi:10.1155/2013/678154